# SDR USAA960437

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AU
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21975
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 987
- Part time: 43,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, FOUND SEVERAL 1 INCH BY 2 INCH CORRODED AREAS AROUND NUT-PLATES SPANNING A TOTAL OF 86 INCHES, STATION 987 LBL 36 INCHES TO RBL 50 INCHES FLOOR BEAM.  REMOVED T-CAP SECTION OF FLOOR BEAM AND FABRICATED REPLACEMENT SECTION AND SPLICE BBL 36 TO RBL 50.  REPAIRED PER T/R 53-10-05C.  (M)
